# SDR ASAA2019060729846

- Difficulty date: June 7, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 63,232 hours, 30,265 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A13221
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 663 VAPOR BARRIER BLKHD UPPER CHORD IS CRACKED AT FASTENER HOLE APPROX LBL13. GROUNDED - YES. REPAIRED LT STA 663 VAPOR BARRIER BLKHD UPPER CHORD AT LBL 13 IAW EA NO. 700 57EA 21767.
